# SDR 98ZZZX3222

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513QS
- Make and model: Braero BAE1251000
- Aircraft serial: NA1004
- Engine: Pwa PW305
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube
- Part number: 30B1668B
- Condition: Broken
- Location: Rt Eng P3 Line
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ENGINE OUTBOARD BLEED AIR VALVE P3 LINE FOUND BROKEN AT WELDED 'L' FITTING.  BY VISUAL INSPECTION, SUSPECTED CAUSE IS VIBRATION AND FATIGUE AND POSSIBILITY OF FLAW IN WELD.
